# SDR SWAA107182

- Difficulty date: November 12, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 23,713 hours, 13,745 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 8300005604
- Part serial: 6088
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION - R1 COCKPIT WINDOW ARCED DURING FLIGHT.  REMOVED AND REPLACED R1 WINDOW SHIELD AND HEAT CONTROLLER PER MM.
